# SDR CALA2014102192534

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMER PATH LIGHT DIM.  REPLACED LIGHT & LENS ASSEMBLY IAW BSWPM 20 - 30-11 & AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06.
